Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


swollen lymph nodes
Jan 2, 2007

I have noticed swollen lymph nodes in the groin area, under chin & armpit. The groin area is somewhat painfull. I take the following meds epivir,viread, kaletra. Please help.

Response from Dr. Frascino

Hello,

Unfortunately, I cannot diagnose the cause of your swollen lymph nodes over the Internet. I suggest you have your HIV specialist evaluate this problem for you. While you are there, also ask him/her why you are taking Epivir plus Truvada. Epivir is 3TC and Truvada is a combination drug containing Viread plus Emtriva (FTC). FTC and 3TC are two extremely similar drugs and it's rather odd to have them both onboard simultaneously.

Good luck.

Dr. Bob


Previous
RE: At what piont in the relationshiop should I tell them?
Next
U drive a hard bargain

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement